Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Non-continuous weakly expanding skew-products of quadratic maps with two positive Lyapunov exponents
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). (Analysgruppen)
2008 (English)In: Ergodic Theory and Dynamical Systems, ISSN 0143-3857, E-ISSN 1469-4417, Vol. 28, no 1, 245-266 p.Article in journal (Refereed) Published
Abstract [en]

We study an extension of the Viana map where the base dynamics isa discontinuous expanding map, and prove the existence of two positive Lyapunovexponents.

Place, publisher, year, edition, pages
2008. Vol. 28, no 1, 245-266 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:kth:diva-11645DOI: 10.1017/S0143385707000429ISI: 000253117600010Scopus ID: 2-s2.0-38149135935OAI: oai:DiVA.org:kth-11645DiVA: diva2:278690
Note
QC 20100809Available from: 2009-12-03 Created: 2009-11-28 Last updated: 2017-12-12Bibliographically approved
In thesis
1. Viana maps and limit distributions of sums of point measures
Open this publication in new window or tab >>Viana maps and limit distributions of sums of point measures
2009 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Stockholm: US-AB, 2009. vii, 37 p.
Series
Trita-MAT. MA, ISSN 1401-2278 ; 09:14
Keyword
Viana maps, absolutely continuous invariant measures, skew-products, quadratic maps, Bernoulli convolutions, absolute continuity, typical points, equidistributed sequences, uniformly distibuted sequences
National Category
Mathematical Analysis
Identifiers
urn:nbn:se:kth:diva-11477 (URN)978-91-7415-521-1 (ISBN)
Public defence
2009-12-17, Kollegiesalen F3, Kungl Tekniska högskolan, Lindstedtsvägen 26, Stockholm, 10:00 (English)
Opponent
Supervisors
Available from: 2009-12-03 Created: 2009-11-16 Last updated: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Schnellmann, Daniel
By organisation
Mathematics (Dept.)
In the same journal
Ergodic Theory and Dynamical Systems
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 60 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf